Couldn't find what you looking for?

TRY OUR SEARCH!


Now, here’s my story: I’m using this Salicylic Acid (BHA) as a way of treating acne, and I see that it’s not going better but – worse! Breakouts are getting worse, and I am sure I have been using the product along the suggested lines. Has anyone had the same experience with BHA? What do you suggest?

Loading...


Have you checked your hormones? Or did you take birth-control pills, antibiotics, or chemical exfoliants? You should check that, since it can contribute to acne, despite the usage of BHA. And I guess you’re using 2% Beta Hydroxy Acid Liquid, the Paula's Choice 2% BHA lotion? They say there are many options and ways in which you can use their product, so did you find out what is your exact need? If some ingredient in the lotion causes your problems, you could try to switch to Retin-A Micro, it could be better, it’s a bit ‘lighter’.
Reply

Loading...

DO NOT use Retin A Micro!!!!!!!!!!!!

It may work for some people, but if you have a bad reaction to it you can badly scar yourself in a fairly short amount of time. I had fairly mild acne, but wanted to get rid of it; used Retin A Micro; had a terrible reaction that continued well beyond the supposed "intial breakout" period and left some pretty bad scars. It simply made my acne much, much worse with no benefit and strict, careful use for 3.5 months. Be very carful with this product as their own website admits they don't really understand how the drug work only that its results are usually beneficial.
Reply

Loading...